Volume 48, Issue 3
The Distortion Theorems for Harmonic Mappings with Negative Coefficient Analytic Parts

M. Zhu and X. Huang


J. Math. Study, 48 (2015), pp. 265-274.

Preview Full PDF BiBTex 85 234
  • Abstract

Some sharp estimates for coefficients, distortion and the growth order are obtained for harmonic mappings f ∈ TLαH which are locally univalent harmonic mappings in the unit disk $\mathbb{D}:={z:|z| ‹ 1}$. Moreover, denoting the subclass TSαH of the normalized univalent harmonic mappings, we also estimate the growth of |f|, f ∈ TSαH, and their covering theorems.

  • History

Published online: 2015-09

  • AMS Subject Headings

30D15, 30D99

  • Cited by